MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 CENTROVENA ONE; CENTRAL VENOUS CATHETER (CVC)

C.R. BARD, INC. (BASD) -3006260740 CENTROVENA ONE; CENTRAL VENOUS CATHETER (CVC)
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, patient wouldn¿t lay flat- propped up due to condition.They tried axillary subclavian- ij not available due to tubing etc couldn¿t access.He was having trouble getting needle through vein- could see the vein and artery on ultrasound but needle wouldn¿t penetrate the vein.He pulled back and tried to reinsert in the vein and then he removed the catheter completely- when he pulled it back he saw the bur.He tried to thread the guidewire and he met resistance.After he met resistance he pulled the guidewire back, tried to reposition the needle a little bit.Clinician inserted needle and was having issues getting through tissue.Proceeded to insert and encountered issues threading guidewire.Second insertion was a breeze- didn¿t use the same puncture site but was near.No patient harm, injury, complication or negative outcome.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficult centovena one insertion was confirmed; however, the root cause was not identified.The product returned for evaluation was one centrovena one catheter insertion assembly and one 7fr by 20cm central venous catheter.The guidewire was removed from the needle.The sheath was cut and the safety mechanism was engaged over the needle tip.Blood residue was observed throughout the distal region of the needle and sheath.A portion of the tip of the sheath was torn and folded backward.Microscopic inspection of the sample confirmed deformation at the distal tip of the sheath.Two parallel, longitudinally aligned split were observed, corresponding to the width of the needle channel.The splits resulted in a flap of sheath material that peeled away from the needle.The tip of the sheath appeared well-formed.The spacing between the two longitudinal splits suggested that buckling occurred where the needle slot leaves the sheath without support.Such damage may occur if the guidewire is not withdrawn into the needle shaft prior to insertion.The product ifu states ¿failure to retract the guidewire into the needle may result in damage to the integrated sheath.¿.

Brand Name
CENTROVENA ONE
Common Device Name
CENTRAL VENOUS CATHETER (CVC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24583644
Report Number3006260740-2026-01571
Device Sequence Number9084328
Product Code SEF
UDI-Device Identifier00801741234729
UDI-Public(01)00801741234729(11)260130(17)270430(10)REKY2340
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K242429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1MC0R7320
Device Lot NumberREKY2340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexUnknown